# SDR CA061030003

- Difficulty date: June 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 421
- Engine: Cont GTSIO520H
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 631847
- Condition: Broken
- Location: Starter Shaft
- Part time: 5 hours
- Component: Starter Adapter, Cont
- Component part number: EQ6642
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) (1)GEAR TOOTH BROKE OFF THE STARTER SHAFT GEAR IN A NEW STARTER ADAPTER ASSEMBLY CAUSING FOREIGN MATERIAL TO ENTER THE ENGINE LEADING TO FURTHER DAMAGE INSIDE THE CRANKCASE. FINAL RESULT WAS LOSS OF POWER TO THE RT ENGINE AND UNSCHEDULED LANDING. (TC NR 20061030003)
